# SDR GAIA02013ST

- Difficulty date: February 6, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION DISCOVERED LEFT WHEEL WELL BS 870 KEEL BEAM WEB SHOWS CRACK JUST FORWARD OF APU CUT OUT, 3 INCH LONG APPROX.  ACCOMPLISHED BS 870 KEEL BEAM WEB REPAIR IN THE LEFT WHEEL WELL IAW B727 SRM 51-40-2 FIG 1.  (M)
